MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number MR8-T12BA30D
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-at10, serial/lot #: (b)(6), udi#: (b)(4); product id: mr8-tt12amis, serial/lot #: (b)(6), udi#: (b)(4).H3: (pli 10 - mr8-t12ba30d) product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.H3: (pli 20 - mr8-at10) product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.H3: (pli 30 - mr8-tt12amis) product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient was diagnosed with a pituitary tumor and during the endoscopic transsphenoidal resection procedure, the micro burr head mr8-t12ba30d was fractured.When using this consumable the power system drill bit became stuck and could not operate causing the handpiece bearing to break and making it unusable.This affected the progress of the surgery, but the doctor promptly replaced the consumable and completed the procedure.At the time of the report, there was no known impact to a patient.It was also reported that there was no damaged piece remained in the patient's body, and there was five minutes delay in procedure.The procedure was completed with backup product(s).Additional information was received stating the that there was no patient or staff impact, eight minutes delay in procedure and no i ntervention performed.
 
Additional Manufacturer Narrative
H3: (pli 10 - mr8-t12ba30d) product analysis: analysis was not performed because the device was determined to be lost.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-at10, serial/lot #: (b)(6), (b)(4) ; product id: mr8-tt12amis, serial/lot #: (b)(6) , udi#: (b)(4) h3: (pli 10 - mr8-t12ba30d) product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.H3: (pli 20 - mr8-at10) product analysis: evaluation could not reproduce the reported malfunction of tool stuck.It was noted that the no failure found.H3: (pli 30 - mr8-tt12amis) product analysis: evaluation determined that the cutting tool could not be pulled out.The likely cause of failure could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient was diagnosed with a pituitary tumor and during the endoscopic transsphenoidal resection procedure, the micro burr head mr8-t12ba30d was fractured.When using this consumable the power system drill bit became stuck and could not operate causing the handpiece bearing to break and making it unusable.This affected the progress of the surgery, but the doctor promptly replaced the consumable and completed the procedure.At the time of the report, there was no known impact to a patient.It was alsoreported that there was no damaged piece remained in the patient's body, and there was five minutes delay in procedure.The procedure was completed with backup product(s).Additional information was received stating the that there was no patient or staff impact, eight minutes delay in procedure and no i ntervention performed.

Brand Name
MIDAS REX MR8
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24198380
Report Number1625507-2026-00028
Device Sequence Number13170571
Product Code HBE
UDI-Device Identifier00763000514051
UDI-Public(01)00763000514051(17)280530(10)0226149981(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-T12BA30D
Device Catalogue NumberMR8-T12BA30D
Device Lot Number0226149981
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/02/2026
03/09/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/02/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown